Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Dual et quasi-dual d'une algèbre de Banach involutive


Author: J. Dixmier
Journal: Trans. Amer. Math. Soc. 104 (1962), 278-283
MSC: Primary 46.65; Secondary 22.60
DOI: https://doi.org/10.1090/S0002-9947-1962-0139960-6
MathSciNet review: 0139960
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Topologie générale, Chap. IX, 2e édition, Hermann, Paris, 1958. MR 0173226 (30:3439)
  • [2] J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien, Gauthier-Villars, Paris, 1957. MR 0094722 (20:1234)
  • [3] -, Sur les structures boréliennes du spectre d'une $ {C^\ast}$-algèbre, Publications Math. Institut Hautes Études Scientifiques, 6, pp. 5-11.
  • [4] J. A. Ernest, A decomposition theory for unitary representations of locally compact groups, Trans. Amer. Math. Soc. 104 (1962), 252-277. MR 0139959 (25:3383)
  • [5] J. M. G. Fell, $ {C^\ast}$-algebras with smooth dual, Illinois J. Math. 4 (1960), 221-230. MR 0124754 (23:A2064)
  • [6] J. Glimm, Type I $ {C^\ast}$-algebras, Ann. of Math. (2) 73 (1961), 572-611. MR 0124756 (23:A2066)
  • [7] G. W. Mackey, Borel structure in groups and their duals, Trans. Amer. Math. Soc. 85 (1957), 134-165. MR 0089999 (19:752b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65, 22.60

Retrieve articles in all journals with MSC: 46.65, 22.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0139960-6
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society